What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before the first event at Jun 7, 4:47 PM CST, 1 hour 38 minutes earlier.
Area forecast discussion, Jun 7, 4:47 PM CST, 1 hour 38 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
547 PM CDT Wed Jun 7 2023
...New Short Term, Aviation...
.SHORT TERM... /NEW/
/Through Thursday Evening/
Warm, humid and unstable conditions have led to another afternoon
of isolated to scattered thunderstorms. Coverage is fairly
sparse, but multiple outflow boundaries should keep the chance of
storms going into the early evening. Stronger lift is actually
occurring off to the west-northwest in the form of a distinct
shortwave, which has kicked off an area of thunderstorms across
West Texas and Eastern New Mexico. There is a chance that these
storms will grow upscale into a thunderstorm complex, which if so
would propagate east-southeast towards the region overnight. Low
POPs will be maintained across the western zones late tonight into
tomorrow morning, though these storms would likely be in the
process of dissipating as they arrive.
Slightly better storm chances may occur Thursday afternoon and
evening as the shortwave to the northwest arrives, and remnant
outflow from the overnight MCS lingers. That being said, coverage
will still be scattered in nature and not everyone will receive
rain. A localized damaging wind gust cannot be ruled out, though
conditions should not be quite hot enough for a typical summer
microburst day. Slow storm motion (both today and tomorrow) will
also generate a locally heavy rain and minor flooding concern in
the stronger storms. Otherwise, the warming trend will begin, with
Thursday temperatures climbing a little further into the 90s
compared to today.
30
&&
.LONG TERM... /Issued 244 PM CDT Wed Jun 7 2023/
/Thursday Night Onward/
/Thursday Night Onward/
Forecast Highlights:
-Hot conditions (90F+) will persist each day
-The latter half of next week may be hotter.
-Near daily storm chances will continue, albeit coverage will remain low
Although storm chances will remain through the extended part of
the forecast, North and Central Texas residents will have to
contend with hot afternoon conditions each day. Temperatures are
expected to top out in the 90s with heat index values approaching
or even slightly exceeding 100 degrees through Tuesday. Guidance
continues to advertise even hotter conditions the latter half of
next week with many locations across North and Central Texas
reaching 100 degrees for the first time this year.
Although there are some uncertainties with respect to the
temperature impacts due to afternoon precipitation, guidance
continues to advertise a warming trend as we approach the latter
half of next week. By Wednesday and Thursday, the temperature
scale favors readings in the triple digits throughout much of
North and Central Texas. For those of you looking for
probabilities of exceeding 100 degrees, here's the latest
guidance:
---North Texas Prob of 100 deg or Greater---
Tuesday: 10-30%
Wednesday: 40-60%
Thursday: 50-70%
---Central Texas Prob of 100 deg or Greater---
Tuesday: 20-40%
Wednesday: 50-60%
Thursday: 60-70%
You might be asking yourself, "yeah yeah, but will it be
humid???". Unfortunately, humidity will play a role in the overall
temperature our bodies will feel when we step outside. Although
too early to confidently predict, there is a potential that heat
related headlines may be needed if heat index values reach or
exceed 105 degrees. The time to prepare for next week's heat wave
is now. Ensure your cooling systems are in working conditions, and
if you work outside, ensure you wear light colored clothing that
ventilates easily.
Let's not neglect the storm potential that will be in place each
day as shortwaves move across the region. At this time, the better
rain chances will be (day and day), generally along the Red
River. With outflow boundaries likely firing off additional
convection, expect more afternoon scattered storms. Although
severe weather potential will remain low, given sufficient
afternoon heating and increasing instability, a few strong
downburst winds cannot be ruled out from any afternoon convection.
Hernandez
&&
.AVIATION... /NEW/
/00Z TAFs/
Convection which had developed from UKW to JEN has generated
outflow, causing more development farther east near the DFW
Metroplex. Storms should get close enough to require VCTS for a
couple more hours this evening. VCTS will similarly remain in the
Waco TAF for a few more hours. After the evening storms
dissipate, will need to keep an eye out to the northwest where a
complex of storms may be approaching late tonight. These storms
will weaken the closer they get, and may completely diminish prior
to reaching any TAF locations, but feel a VCSH is needed for a
few hours around sunrise. A repeat of today is expected for
Thursday, with isolated to scattered storms developing after 18Z.
30
&&
.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth 70 94 72 96 74 / 20 30 20 10 20
Waco 69 92 68 95 73 / 20 30 20 5 10
Paris 67 91 69 91 70 / 20 20 10 20 20
Denton 67 93 68 95 70 / 20 30 10 10 20
McKinney 68 91 69 93 71 / 20 30 10 10 20
Dallas 71 94 72 97 75 / 20 30 20 10 20
Terrell 69 92 70 93 72 / 20 30 10 10 20
Corsicana 71 94 71 95 74 / 20 20 20 10 10
Temple 68 93 68 95 73 / 20 30 20 5 5
Mineral Wells 67 92 67 96 72 / 30 30 10 5 20
&&
.FWD WATCHES/WARNINGS/ADVISORIES...
None.
&&
Hazardous weather outlook, Jun 7, 5:31 PM CST, 54 minutes before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
631 PM CDT Wed Jun 7 2023
TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-081200-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
631 PM CDT Wed Jun 7 2023
This Hazardous Weather Outlook is for North and Central Texas.
.DAY ONE...Tonight.
There is a slight chance of storms area-wide this evening and west
of I-35 overnight. A few strong storms may produce brief downpours,
gusty winds, and small hail.
.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
Daily low thunderstorm chances will continue Thursday through Sunday.
Widespread severe weather is not expected but a few stronger storms
are possible Thursday afternoon mainly south of I-20.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jun 7, 3:28 PM CST, 2 hours 57 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
428 PM CDT Wed Jun 7 2023
TXZ130-072200-
Erath TX-
428 PM CDT Wed Jun 7 2023
...A strong thunderstorm will impact portions of central Erath County
through 500 PM CDT...
At 427 PM CDT, Doppler radar was tracking a strong thunderstorm near
Huckabay, or near Stephenville, moving southeast at 10 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Stephenville, Huckabay, Morgan Mill, Bluff Dale and Lingleville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3226 9839 3241 9827 3232 9802 3209 9820
TIME...MOT...LOC 2127Z 303DEG 7KT 3230 9827
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
DunnSpecial weather statement, Jun 7, 4:58 PM CST, 1 hour 27 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
558 PM CDT Wed Jun 7 2023
TXZ118-072330-
Tarrant TX-
558 PM CDT Wed Jun 7 2023
...A strong thunderstorm will impact portions of southeastern Tarrant
County through 630 PM CDT...
At 558 PM CDT, Doppler radar was tracking a strong thunderstorm near
Edgecliff Village, or near Fort Worth, moving east at 5 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Fort Worth, Arlington, Mansfield, Haltom City, Hurst, Benbrook,
Forest Hill, Richland Hills, River Oaks, Kennedale, Everman, Sansom
Park, Rendon, Edgecliff Village, Westworth Village, Pantego,
Edgecliff, Dalworthington Gardens, Westover Hills and Lake Arlington.
This includes the following highways...
Interstate 35W between mile markers 41 and 55.
Interstate 20 between mile markers 431 and 446.
Interstate 30 between mile markers 10 and 24.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3262 9743 3281 9741 3281 9715 3256 9718
TIME...MOT...LOC 2258Z 279DEG 5KT 3270 9732
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
Langfeld